# SDR JJBA20251120073

- Difficulty date: November 5, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 43,452 hours, 29,758 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR BEAM LOWER IB LIP AT FR 22, STR 4L, HAS CORROSION. REMOVED CORRODED DOUBLER, FABRICATED AND INSTALLED NEW LH FLOOR BEAM LWR IB LIP DOUBLER AT FR22
